advertisement
Question
Posted by: Anonymous | 2009/06/02

Weight gain and Anti Dep Meds

I was just wondering how many people experienced weight gain on anti-depressant medication. I was on 20mg Lexamil and 20mg Cilift for a while (have cut donw now) and used to be 52kg. Now I' ve gone up to 58kg and not happy in my own skin anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As I kep on saying almost all antidepressants CAN cause weight gain in SOME of those who take them, NONE cause it in everyone. Discuss this with the shrink or doc prescribing the meds, to find one that suits your depression and does not have this effec t in you, and meanwhile, attend to good diet and exercise as usual

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement